MathSciNet Relay Station
MathSciNet bibliographic data
MR1261869 65-02 (34A50 65Lxx)
Shampine, Lawrence F. Numerical solution of ordinary differential equations. Chapman & Hall, New York, 1994. x+484 pp. ISBN: 0-412-05151-6
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement